# SDR IXXA05SMN316S

- Difficulty date: December 29, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Le
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING - L/E SLOT VANE HOLE ELONGATED, XOLDI 6.225.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 05587 DATED 12-29-05, SEMAN DWG ED-4137 DATED 12-28-05, ED SEMAN 2005 1474 DATED 12-29-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC-8 SRM 51-3-0.  REMOVED DAMAGED SECTION IAW SEMAN DWG  ED-4137.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001, FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071) & FILLER, INTERNAL DOUBLER (ALCLAD 7075 T6 0.063) IAW SEMAN DWG ED-4137.  CLEANED, TREATED; PRIMED AREA & INNER SIDE OF REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS.
